Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 947164, 6 pages
http://dx.doi.org/10.1155/2014/947164
Research Article

Asymptotic Stabilization of Continuous-Time Linear Systems with Input and State Quantizations

1Technology Convergence R&BD Group, Korea Institute of Industrial Technology, Yuga-myeon, Dalseong-gun, Daegu 711-880, Republic of Korea
2Department of Electrical Engineering, University of Ulsan (UOU), Ulsan 680-749, Republic of Korea

Received 5 May 2014; Revised 8 July 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Xi-Ming Sun

Copyright © 2014 Sung Wook Yun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sung Wook Yun, Sung Hyun Kim, and Jin Young Park, “Asymptotic Stabilization of Continuous-Time Linear Systems with Input and State Quantizations,” Mathematical Problems in Engineering, vol. 2014, Article ID 947164, 6 pages, 2014. https://doi.org/10.1155/2014/947164.